RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2013, Issue 3(32), Pages 46–55 (Mi vsgtu1133)  

This article is cited in 8 scientific papers (total in 8 papers)

Differential Equations

Inverse problem for quazilinear partial integro-differential equations of higher order

T. K. Yuldashev, A. I. Seredkina

M. F. Reshetnev Siberian State Aerospace University, Krasnoyarsk, 660014, Russia

Abstract: A method of studying an inverse problem for the some classes of quasilinear partial integro-differential equation of the higher order is proposed. A theorem on the existence and uniqueness of the solution of this problem is proved.

Keywords: inverse problem, quasilinear equation, superposition of differential operator, characteristics method, existence and uniqueness of the solution
Author to whom correspondence should be addressed

DOI: https://doi.org/10.14498/vsgtu1133

Full text: PDF file (556 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.47
MSC: 35K70, 35R30
Original article submitted 06/XI/2012
revision submitted – 14/III/2013

Citation: T. K. Yuldashev, A. I. Seredkina, “Inverse problem for quazilinear partial integro-differential equations of higher order”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 3(32) (2013), 46–55

Citation in format AMSBIB
\Bibitem{YulSer13}
\by T.~K.~Yuldashev, A.~I.~Seredkina
\paper Inverse problem for quazilinear partial integro-differential equations of higher order
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2013
\vol 3(32)
\pages 46--55
\mathnet{http://mi.mathnet.ru/vsgtu1133}
\crossref{https://doi.org/10.14498/vsgtu1133}
\zmath{https://zbmath.org/?q=an:06968784}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1133
  • http://mi.mathnet.ru/eng/vsgtu/v132/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Yuldashev, “Obratnaya zadacha dlya odnogo integro-differentsialnogo uravneniya Fredgolma v chastnykh proizvodnykh tretego poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(34) (2014), 56–65  mathnet  crossref  zmath  elib
    2. T. K. Yuldashev, A. S. Khritonenko, “Summarno-raznostnoe uravnenie v chastnykh raznostyakh vysokogo poryadka”, Zhurnal SVMO, 16:2 (2014), 109–113  mathnet  zmath  elib
    3. T. K. Yuldashev, “Nelineinaya tochechnaya zadacha optimalnogo upravleniya dlya psevdoparabolicheskogo uravneniya”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Sistemnyi analiz i informatsionnye tekhnologii, 2014, no. 3, 9–16  elib
    4. T. K. Yuldashev, “Dvoinaya obratnaya zadacha dlya integro-differentsialnogo uravneniya Fredgolma ellipticheskogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(35) (2014), 39–49  mathnet  crossref  zmath
    5. T. K. Yuldashev, A. G. Loskutova, “Obratnaya zadacha dlya ellipticheskogo integro-differentsialnogo uravneniya Fredgolma”, Zhurnal SVMO, 16:3 (2014), 87–93  mathnet  zmath  elib
    6. Yuldashev T. K., “Upravlenie v nelineinoi obratnoi zadache dlya odnoi sistemy s differentsialnym uravneniem psevdoparabolicheskogo tipa”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Sistemnyi analiz i informatsionnye tekhnologii, 2015, no. 1, 23–31  elib
    7. T. K. Yuldashev, “Ob odnoi obratnoi zadache dlya lineinogo integro-differentsialnogo uravneniya Fredgolma v chastnykh proizvodnykh chetvertogo poryadka”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Fizika. Matematika, 2015, no. 2, 180–189  zmath  elib
    8. T. K. Yuldashev, “Obratnaya zadacha dlya nelineinogo integro-differentsialnogo uravneniya Fredgolma chetvertogo poryadka s vyrozhdennym yadrom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:4 (2015), 736–749  mathnet  crossref  zmath  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:240
    Full text:76
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019